Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Optimum Designs for Biased Estimation in Linear Spline Regression

G. G. Agarwal
Sankhyā: The Indian Journal of Statistics, Series B (1960-2002)
Vol. 43, No. 2 (Aug., 1981), pp. 198-211
Published by: Springer on behalf of the Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25052215
Page Count: 14
  • Download ($43.95)
  • Cite this Item
Optimum Designs for Biased Estimation in Linear Spline Regression
Preview not available

Abstract

The problem of biased estimation and optimum designs for fitting linear splines to response curves is considered. The bias is due to the omission of some knots. A Bayesian kind of approach for this problem is discussed and its relationship to some other existing procedures is considered. Explicit optimum designs are given for some cases. Two illustrative examples are given.

Page Thumbnails

  • Thumbnail: Page 
[198]
    [198]
  • Thumbnail: Page 
199
    199
  • Thumbnail: Page 
200
    200
  • Thumbnail: Page 
201
    201
  • Thumbnail: Page 
202
    202
  • Thumbnail: Page 
203
    203
  • Thumbnail: Page 
204
    204
  • Thumbnail: Page 
205
    205
  • Thumbnail: Page 
206
    206
  • Thumbnail: Page 
207
    207
  • Thumbnail: Page 
208
    208
  • Thumbnail: Page 
209
    209
  • Thumbnail: Page 
210
    210
  • Thumbnail: Page 
211
    211